BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2011 >
Volume 37, Number 1 >

Please use this identifier to cite or link to this item:

Title: The Direct and Inverse Spectral Problems for some Banded Matrices
Authors: Zagorodnyuk, S. M.
Keywords: Banded Matrix
Spectral Function
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 37, No 1, (2011), 9p-24p
Abstract: In this paper we introduced a notion of the generalized spectral function for a matrix J = (gk,l)k,l = 0 Ґ, gk,l О C, such that gk,l = 0, if |k-l | > N; gk,k+N = 1, and gk,k-N № 0. Here N is a fixed positive integer. The direct and inverse spectral problems for such matrices are stated and solved. An integral representation for the generalized spectral function is obtained.
Description: 2000 Mathematics Subject Classification: 15A29.
ISSN: 1310-6600
Appears in Collections:Volume 37, Number 1

Files in This Item:

File Description SizeFormat
2011-009-024.pdf458.04 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License